If there is any interaction, then how should it be managed?
Is there any drug-drug interaction between ciprofloxacin and ibuprofen?
Question posted by Maha Khalid on 14 March 2021
Last updated on 14 March 2021 by masso
Interactions between your drugs
Applies to: ciprofloxacin, ibuprofen
Ciprofloxacin may rarely cause central nervous system side effects such as tremors, involuntary muscle movements, anxiety, confusion, depression, hallucinations or seizures, and combining it with other medications that can also affect the central nervous system such as ibuprofen may increase that risk. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Take care, masso
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.